# SDR MWEA99292

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 11320
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER ENTRANCE DOOR GIRT BAR IS DIFFICULT TO INSTALL AND REMOVE.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.
